MAUDE Adverse Event Report: ZIMMER BIOMET, INC. C/M INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY EXT SM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. C/M INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY EXT SM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Catalog Number 32810502704
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: united kingdom.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial elbow arthroplasty using non-zimmer biomet products on an unknown date.The patient underwent a revision surgery approximately nine (9) years ago due to an unknown reason.Subsequently, the patient underwent a second revision due to an unknown reason approximately five (five) years ago.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; d2; d4; g2; g3; g6; h1; h2; h4 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the patient underwent an initial elbow arthroplasty using a non-zimmer biomet system approximately twenty-one (21) years ago.The patient was revised approximately twelve (12) years later due to an unknown reason.Subsequently, the patient was revised approximately five (5) years and one (1) month ago due to the implant fracturing.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; d2; g2; g3; g6; h1; h2; h3; h6.The following sections were corrected: b1; b5.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
C/M INTERCHANGEABLE HUMERAL ASSEMBLY FOR CEMENTED USE ONLY EXT SM
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21733109
Report Number0001822565-2025-00845
Device Sequence Number3981420
Product Code JDC
UDI-Device Identifier00889024274006
UDI-Public(01)00889024274006(17)200630(10)63019691
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number32810502704
Device Lot Number63019691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/08/2025
08/19/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/22/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown